Can anyone tell me what kinda symptoms happen when coming off hydrocodone? Could you also tell me how to know when the hydrocodone has become a problem.
I just had back surgery on Sept 10. I've experienced severe mood swings and the doctor is very slowly weening me off the hydrocodone (7.5/500). However, at the lower dosage, I'm still feeling a lot of discomfort from the surgery.
If anyone can share their hydrocodone experiences, I'd appreciate it.
i've been on and off hydrocodone for the past 10-11 months and haven't had any side effects or anything like that when i've just stopped taking it. well other then my pain coming back. the last time i got on it i had developed an allergic reaction to it and i itch everywhere like crazy when i take it, so my doc told me to get off it immediately. that can lead to an antifalactic (sp) shock or something like that, well that's what my doc said. so i quit taking it immediately.